Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 328, Number 1, Pages 11–15 (Mi dan5314)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Optimality conditions for implicit controlled systems

E. N. Devdariani, Yu. S. Ledyaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (368 kB)

English version:
Doklady Mathematics, 1993, 47:1, 6–12

Bibliographic databases:
UDC: 517
Presented: Е. Ф. Мищенко
Received: 03.07.1992

Citation: E. N. Devdariani, Yu. S. Ledyaev, “Optimality conditions for implicit controlled systems”, Dokl. Akad. Nauk, 328:1 (1993), 11–15; Dokl. Math., 47:1 (1993), 6–12

Citation in format AMSBIB
\Bibitem{DevLed93}
\by E.~N.~Devdariani, Yu.~S.~Ledyaev
\paper Optimality conditions for implicit controlled systems
\jour Dokl. Akad. Nauk
\yr 1993
\vol 328
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/dan5314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218951}
\zmath{https://zbmath.org/?q=an:0815.49017}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 1
\pages 6--12


Linking options:
  • http://mi.mathnet.ru/eng/dan5314
  • http://mi.mathnet.ru/eng/dan/v328/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aseev, “Extremal Problems for Differential Inclusions with State Constraints”, Proc. Steklov Inst. Math., 233 (2001), 1–63  mathnet  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021